Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings of integer-valued continuous functions


Author: R. S. Pierce
Journal: Trans. Amer. Math. Soc. 100 (1961), 371-394
MSC: Primary 16.20; Secondary 54.60
DOI: https://doi.org/10.1090/S0002-9947-1961-0131438-8
MathSciNet review: 0131438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.20, 54.60

Retrieve articles in all journals with MSC: 16.20, 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0131438-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society